Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the metric geometry of the plane $ n$-line


Author: F. Morley
Journal: Trans. Amer. Math. Soc. 1 (1900), 97-115
MSC: Primary 51F99; Secondary 15A63
MathSciNet review: 1500528
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51F99, 15A63

Retrieve articles in all journals with MSC: 51F99, 15A63


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500528-8
Article copyright: © Copyright 1900 American Mathematical Society